My Gastro DR recommended a double dose about 12 hours apart because he diagnosed my BM problems as Constipation. My BM's have never been hard but difficult and more soft than hard. I followed his advise for 2 days--- 2 capfills a day--- and on the second day, I developed increasingly severe diarrea and painful gas. I assume the cause of my present gastro discomfort is an intestinal reaction to the increased Miralax. I want to follow Dr'd orders but if this gastro problem is a result I must not continue. Can a double dose over a 2 day period be the cause my current gastro problem? If so, how long will it remain in my digestive tract before the diarrea will end?
- MiraLax Information for Consumers
- MiraLax Information for Healthcare Professionals (includes dosage details)
- Side Effects of MiraLax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Aug 2018 • 3 answers
Updated 16 Aug 2010 • 1 answer
I take Miralax GLYCOL 3350, one dose 3 or 4 times a week. I've been doing this for more than a year?
Updated 15 Jun 2017 • 1 answer
Updated 19 Aug 2017 • 1 answer
Updated 31 Mar 2018 • 1 answer